Differential and Integral Equations

Multiple solutions to the planar plateau problem

Matthias Schneider

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give existence and non-uniqueness results for simple planar curves with prescribed geodesic curvature.

Article information

Source
Differential Integral Equations, Volume 25, Number 5/6 (2012), 555-566.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012679

Mathematical Reviews number (MathSciNet)
MR2951741

Zentralblatt MATH identifier
1265.53067

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42] 53A04: Curves in Euclidean space 34L30: Nonlinear ordinary differential operators

Citation

Schneider, Matthias. Multiple solutions to the planar plateau problem. Differential Integral Equations 25 (2012), no. 5/6, 555--566. https://projecteuclid.org/euclid.die/1356012679


Export citation